Axisymmetric spreading of a thin power-law fluid under gravity on a horizontal plane

Serge N. Neossi Nguetchue, E. Momoniat

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


Separable solutions admitted by a nonlinear partial differential equation modeling the axisymmetric spreading under gravity of a thin power-law fluid on a horizontal plane are investigated. The model equation is reduced to a highly nonlinear second-order ordinary differential equation for the spatial variable. Using the techniques of Lie group analysis, the nonlinear ordinary differential equation is linearized and solved. As a consequence of this linearization, new results are obtained.

Original languageEnglish
Pages (from-to)361-366
Number of pages6
JournalNonlinear Dynamics
Issue number4
Publication statusPublished - Jun 2008
Externally publishedYes


  • Lie point symmetries
  • Linearization
  • Nonlinear diffusion equation

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Aerospace Engineering
  • Ocean Engineering
  • Mechanical Engineering
  • Electrical and Electronic Engineering
  • Applied Mathematics


Dive into the research topics of 'Axisymmetric spreading of a thin power-law fluid under gravity on a horizontal plane'. Together they form a unique fingerprint.

Cite this